Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-10  
 Basket 
On the error term of a lattice counting problem
Authors: Bordellès, Olivier; Luca, Florian; Shparlinski, Igor E.
Date of Publication (YYYY-MM-DD): 2018
Title of Journal: Journal of Number Theory
Volume: 182
Start Page: 19
End Page: 36
Document Type: Article
ID: 734154.0
 
Full text / Content available
Denominators of Bernoulli polynominals
Authors: Bordellès, Olivier; Luca, Florian; Moree, Pieter; Shparlinski, Igor E.
Date of Publication (YYYY-MM-DD): 2018
Title of Journal: Mathematika
Volume: 64
Issue / Number: 2
Start Page: 519
End Page: 541
Document Type: Article
ID: 741093.0
 
Full text / Content available
Character sums with smooth numbers
Authors: Shparlinski, Igor E.
Date of Publication (YYYY-MM-DD): 2018
Title of Journal: Archiv der Mathematik
Volume: 110
Issue / Number: 5
Start Page: 467
End Page: 476
Document Type: Article
ID: 742939.0
 
Full text / Content available
Effective results on linear dependence for elliptic curves
Authors: Sha, Min; Shparlinski, Igor E.
Date of Publication (YYYY-MM-DD): 2018
Title of Journal: Pacific Journal of Mathematics
Volume: 295
Issue / Number: 1
Start Page: 123
End Page: 144
Document Type: Article
ID: 743042.0
 
Full text / Content available
On two functions arising in the study of the Euler and Carmichael quotients
Authors: Luca, Florian; Sha, Min; Shparlinski, Igor E.
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Colloquium Mathematicum
Volume: 149
Issue / Number: 2
Start Page: 179
End Page: 192
Document Type: Article
ID: 735190.0
 
Full text / Content available
Cyclotomic coefficients : gaps and jumps
Authors: Camburu, Oana-Maria; Ciolan, Emil-Alexandru; Luca, Florian; Moree, Pieter; Shparlinski, Igor E.
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: Journal of Number Theory
Volume: 163
Start Page: 211
End Page: 237
Document Type: Article
ID: 722533.0
 
Full text / Content available
Fractional parts of Dedekind sums
Authors: Banks, William D.; Shparlinski, Igor E.
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: International Journal of Number Theory
Volume: 12
Issue / Number: 5
Start Page: 1137
End Page: 1147
Document Type: Article
ID: 722586.0
 
Full text / Content available
On Gauss sums and the evaluation of Stechkin's constant
Authors: Banks, William D.; Shparlinski, Igor E.
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: Mathematics of Computation
Volume: 85
Issue / Number: 301
Start Page: 2569
End Page: 2581
Document Type: Article
ID: 728486.0
 
Full text / Content available
Polynomial values in small subgroups of finite fields
Authors: Shparlinski, Igor E.
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: Revista Matemática Iberoamericana
Volume: 32
Issue / Number: 4
Start Page: 1127
End Page: 1136
Document Type: Article
ID: 728845.0
 
Full text / Content available
Circulant graphs and GCD and LCM of subsets
Authors: von zur Gathen, Joachim; Shparlinski, Igor E.
Date of Publication (YYYY-MM-DD): 2015
Title of Journal: Information Processing Letters
Volume: 115
Issue / Number: 2
Start Page: 134
End Page: 138
Document Type: Article
ID: 717708.0
 
Full text / Content available
Entries: 1-10  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.